Alert archive / Arkansas / Flash Flood Warnings in 2025
Flash Flood Warning 56, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 8, 2025, 10:59 AM CDT for Benton County, Arkansas; Delaware County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2025, 10:59 AM CDT (15:59 UTC)
- Expired
- Jul 8, 2025, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Delaware County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
842
WGUS54 KTSA 081559
FFWTSA
ARC007-OKC041-081900-
/O.NEW.KTSA.FF.W.0056.250708T1559Z-250708T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1059 AM CDT Tue Jul 8 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southwestern Benton County in northwestern Arkansas...
Southeastern Delaware County in northeastern Oklahoma...
* Until 200 PM CDT.
* At 1059 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Siloam Springs... West Siloam Springs...
Colcord... Cherokee City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3616 9449 3616 9456 3616 9457 3616 9466
3632 9469 3632 9455
FLASH FLOOD...RADAR INDICATED
$$
Lacy2 follow-up statements
598
WGUS74 KTSA 081659
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1159 AM CDT Tue Jul 8 2025
ARC007-OKC041-081900-
/O.CON.KTSA.FF.W.0056.000000T0000Z-250708T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Delaware OK-
1159 AM CDT Tue Jul 8 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON FOR SOUTHWESTERN BENTON AND SOUTHEASTERN DELAWARE
COUNTIES...
At 1159 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain have largely ended across the warned area. Between 2 and
3 inches of rain have fallen. Flooding impacts will continue, but no
additional rainfall is expected.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Siloam Springs... West Siloam Springs...
Colcord... Cherokee City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3616 9449 3616 9456 3616 9457 3616 9466
3632 9469 3632 9455
FLASH FLOOD...RADAR INDICATED
$$
Lacy630
WGUS74 KTSA 081857
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
157 PM CDT Tue Jul 8 2025
ARC007-OKC041-081907-
/O.EXP.KTSA.FF.W.0056.000000T0000Z-250708T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Delaware OK-
157 PM CDT Tue Jul 8 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 2 PM CDT THIS AFTERNOON FOR
SOUTHWESTERN BENTON AND SOUTHEASTERN DELAWARE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3616 9449 3616 9456 3616 9457 3616 9466
3632 9469 3632 9455
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 9:24 AM CDT, 1 hour 35 minutes earlier. Its key messages:
- Issued at 1202 AM CDT Tue Jul 8 2025
- Daily rain and storm chances will continue through the next week with higher chances Tuesday and again this weekend.
- Limited severe potential Tuesday with locally damaging wind the primary threat. Also, a heavy rain threat will exist through Tuesday evening.
- Afternoon heat indices will creep up into the 95-105F range toward the latter half of next week, with a weak cold front possible during the weekend.
Area forecast discussion, Jul 8, 9:24 AM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
924 AM CDT Tue Jul 8 2025
...New UPDATE...
.KEY MESSAGES...
Issued at 1202 AM CDT Tue Jul 8 2025
- Daily rain and storm chances will continue through the next
week with higher chances Tuesday and again this weekend.
- Limited severe potential Tuesday with locally damaging wind
the primary threat. Also, a heavy rain threat will exist
through Tuesday evening.
- Afternoon heat indices will creep up into the 95-105F range
toward the latter half of next week, with a weak cold front
possible during the weekend.
&&
.UPDATE...
Issued at 914 AM CDT Tue Jul 8 2025
A few organized clusters of thunderstorms have resulted in heavy
rainfall in and around the Ft. Smith area, and over Delaware Co
in NE OK. Precipitable water values in excess of 2" extend from
just south of FYV back into the Arklatex were noted early this
morning with continued light southerly flow ahead of upper trough
axis pushing through KS/MO. In addition, a well-defined outflow
boundary was surging south across NE OK, and expect this to become
increasingly active in the near term. As trough axis shifts east
later today the focus for any additional showers and storms will
follow suit, however the morning convection could wind up putting
a lid on afternoon potential. For right now the forecast has been
updated to reflect higher precip chances this morning mainly
along and south of I-44, with a corresponding increase in QPF
through 18z. Will keep the temp forecast as it is for now at
least, but some areas may need to be lowered.
&&
.SHORT TERM...
(Through Tuesday Night)
Issued at 1202 AM CDT Tue Jul 8 2025
A compact mid level low currently located over eastern Oklahoma
was slowly move eastward Monday night. At the same time, a deep
moisture plume from the Texas Gulf coast, resided across eastern
Oklahoma and northwest Arkansas. The combination of these features
along with continued elevated instability were allowing for
scattered showers and a few storms to remain ongoing across east
central Oklahoma and parts of northwest Arkansas.
This mid level compact low and its associated wind shift is
expected to continue its eastward path into southeast Oklahoma and
northwest Arkansas by 12z Tuesday. With the disturbance holding
over the region Monday night, will continue shower and
thunderstorm chances mainly along and east of the associated wind
shift south/east of Interstate 44 through northwest Arkansas.
There could be an uptick in coverage toward sunrise Tuesday
morning and will carry slightly higher PoPs for that time period.
The compact mid level low moves through the CWA Tuesday morning
ahead of the main area of low pressure currently pushing southeast
through the Central Plains. This shortwave is progged to move into
the region Tuesday afternoon and looks to exit Tuesday late evening.
In response, to the features moving through the region, storm
chances continue Tuesday morning and increase Tuesday afternoon into
Tuesday evening with the greater potential across southeast Oklahoma
into northwest Arkansas where the deep moisture plume is expected to
remain.
Slightly higher deep layer shear values, max heating and both
surface/elevated instability interacting with the afternoon
shortwave will help to create limited severe potentials over the
CWA. Locally damaging winds are the primary threat. At the same
time, with the ample amounts of moisture over the region, a heavy
rain threat exists through Tuesday evening.
In the wake of the exiting shortwave Tuesday night, short-term
solutions indicate a secondary compact low developing over the
Central Plains and moving southward through Oklahoma. There is
differing guidance with a potential MCS from this disturbance and
for now will keep low chance PoPs overnight Tuesday night.
&&
.LONG TERM...
(Wednesday through Monday)
Issued at 1202 AM CDT Tue Jul 8 2025
Shower and thunderstorm chances look to remain forecast across
mainly the southern half of the CWA Wednesday with the secondary
disturbance moving southeast near the Red River. Behind this
disturbance, more northerly flow is expected into Wednesday night
which could help to push the deep moisture plume east and southeast
of the CWA. In response, will keep PoPs below mentionable criteria
for Thursday.
The ridge of high pressure that currently remains over the Desert
Southwest is progged to flatten out Wednesday night/Thursday as a
wave moves into the Pacific Northwest. As the ridge flattens out, an
increase in southerly low level flow will aid in warmer and more
humid conditions Thursday into Friday. Heat index values late week
of upper 90s to near 105 degrees remains possible across much of
the CWA.
With the more zonal flow late week, a leading shortwave to the wave
moving into the Pacific Northwest is forecast to push through the
Plains Friday with the parent wave moving through the Plains
Saturday. A frontal boundary with the parent trof axis could
approach the CWA during the weekend. However, there remains
uncertainty with just how far south this boundary can travel before
lifting back northward. Either way, shower and thunderstorm chances
return Friday and continue off and on through the upcoming weekend
across the CWA. With the return of rain chances, temperatures for
the weekend look to be slightly cooler compared to the warmest days
of the week being Thursday/Friday.
&&
.AVIATION...
(12Z TAFS)
Issued at 554 AM CDT Tue Jul 8 2025
Thunderstorms have developed over the last couple of hours in
response to the disturbance moving through the area. Impacts to
MLC and FSM have already occurred, with continued impacts expected
for FSM and potential for impacts at FYV later this morning.
Uncertainty exists as to whether this will make its way as far
north as XNA and ROG and depending on trends over the next 20
minutes or so, will either leave a mention out completely or
include a near term PROB30 at those two sites. The current
expectation is that this early development could suppress further
development until this afternoon and the TAFs have trended drier
late morning into early afternoon as a result.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 92 73 92 73 / 30 20 10 0
FSM 90 75 91 73 / 90 30 30 10
MLC 90 73 89 71 / 50 30 20 10
BVO 91 70 91 69 / 40 20 10 0
FYV 88 70 89 68 / 80 20 20 10
BYV 89 70 89 69 / 60 20 30 0
MKO 90 72 91 71 / 60 20 20 0
MIO 90 71 90 70 / 50 20 10 0
F10 90 72 90 71 / 40 20 20 0
HHW 88 72 89 71 / 60 30 40 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...14
LONG TERM....20
AVIATION...22Hazardous weather outlook, Jul 8, 4:37 AM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 437 AM CDT Tue Jul 8 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-090945- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 437 AM CDT Tue Jul 8 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and Northwest and West Central Arkansas. ONSET...Early Afternoon. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Northwest and West Central Arkansas. ONSET...This Morning. DANGEROUS HEAT. RISK...Limited. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Early Afternoon. DISCUSSION... Widely scattered showers and thunderstorms are ongoing this morning across areas south and east of Interstate 44. This activity may persist to some degree through the remainder of the morning, with primarily a highly localized heavy rain threat. During the afternoon, additional, stronger thunderstorms are expected to develop, posing a greater threat for locally damaging winds and heavy rain potential. The afternoon thunderstorms should continue into the early evening, with a downward trend in coverage and intensity toward midnight. The heat and humidity will increase this afternoon compared to the last few days with widespread heat index values from 100 to 105 degrees across portions of eastern Oklahoma and west central Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm Potential. THURSDAY...No Hazards. FRIDAY...Thunderstorm and Dangerous Heat Potential. SATURDAY THROUGH MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Wednesday afternoon and evening should feature yet another round of thunderstorms, focused south and east of Interstate 44, posing a limited threat for severe weather and locally heavy rain. Thursday should provide a brief break from the daily showers and thunderstorms that will return Friday and continue into early next week. Hot and humid conditions will persist each day this week, peaking on Friday with potential for a few locations to see heat indices greater than 105. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jul 8, 10:06 AM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1006 AM CDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM Flash Flood 3 NNE Meg 35.44N 93.87W
07/08/2025 Franklin AR Emergency Mngr
Report from 911 dispatch of 5-6 inches of
water over Highway 96 west of Oak Bend Road
intersection.
&&
CASLocal storm report, Jul 8, 10:33 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1033 AM CDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM Flash Flood Sallisaw 35.46N 94.79W
07/08/2025 Sequoyah OK Broadcast Media
Several reports of flooding throughout
Sallisaw with a number of roads impassable.
&&Special weather statement, Jul 8, 10:53 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1053 AM CDT Tue Jul 8 2025
OKZ063-068-069-081630-
Adair OK-Cherokee OK-Delaware OK-
1053 AM CDT Tue Jul 8 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN DELAWARE...NORTHERN
ADAIR AND NORTHEASTERN CHEROKEE COUNTIES THROUGH 1130 AM CDT...
At 1053 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southwest of West Siloam Springs to near
Scraper. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Eldon... Proctor...
Westville... Christie...
Kansas... Ballard...
Leach... Scraper...
Twin Oaks... Baron...
Watts... West Siloam Springs...
Oaks... Natural Falls State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3590 9452 3586 9490 3621 9500 3621 9457
TIME...MOT...LOC 1553Z 332DEG 16KT 3614 9462 3609 9482
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:08 PM CDT | Special Weather Statement | TSA | Sebastian | 37 min |
| Jul 7, 7:30 PM CDT | Special Weather Statement | TSA | Madison | 45 min |
| Jul 8, 7:46 AM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 46 min |
| Jul 8, 8:21 AM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 2 hr |
| Jul 8, 8:28 AM CDT | Areal Flood Advisory | TSA | Benton | 3 hr |
| Jul 8, 8:32 AM CDT | Flash Flood Warning | TSA | Sebastian | 3 hr |
| Jul 8, 8:35 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Jul 8, 8:50 AM CDT | Areal Flood Advisory | TSA | Crawford | 20 min |
| Jul 8, 9:10 AM CDT | Flash Flood Warning | TSA | Crawford | 5 hr |
| Jul 8, 10:25 AM CDT | Flash Flood Warning | TSA | Crawford, Sebastian | 2 hr |
| Jul 8, 10:44 AM CDT | Areal Flood Advisory | TSA | Benton | 3 hr |
| Jul 8, 11:15 AM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 3 hr |
| Jul 8, 11:50 AM CDT | Areal Flood Warning | TSA | Sebastian | 12 hr |
| Jul 8, 12:26 PM CDT | Special Weather Statement | TSA | Crawford | 34 min |
| Jul 8, 12:50 PM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 3 hr |
| Jul 8, 3:43 PM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 16 hr |
| Jul 8, 6:21 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 20 hr |
| Jul 7, 7:42 PM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Jul 7, 7:43 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Tulsa | 3 hr |
| Jul 7, 9:54 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okmulgee | 3 hr |
| Jul 7, 9:58 PM CDT | Flash Flood Warning | TSA | McIntosh, Okmulgee | 3 hr |
| Jul 8, 5:34 AM CDT | Areal Flood Advisory | TSA | Muskogee, Sequoyah | 4 hr |
| Jul 8, 6:45 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 4 hr |
| Jul 8, 10:53 AM CDT | Special Weather Statement | TSA | Adair | 37 min |
| Jul 8, 11:11 AM CDT | Special Weather Statement | TSA | Adair | 34 min |
| Jul 8, 11:26 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee | 3 hr |
| Jul 8, 11:53 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Jul 8, 12:24 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| Jul 8, 1:31 PM CDT | Special Weather Statement | TSA | Creek | 29 min |
| Jul 8, 1:33 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| Jul 8, 1:37 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Jul 8, 1:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| Jul 8, 2:04 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Jul 8, 2:07 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| Jul 8, 2:12 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 7 hr |
| Jul 8, 2:14 PM CDT | Special Weather Statement | TSA | McIntosh | 31 min |
| Jul 8, 2:16 PM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Jul 8, 2:25 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Jul 8, 2:29 PM CDT | Special Weather Statement | TSA | Okfuskee | 31 min |
| Jul 8, 2:31 PM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Jul 8, 2:38 PM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Jul 8, 2:41 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 3 hr |
| Jul 8, 2:52 PM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 23 min |
| Jul 8, 2:57 PM CDT | Special Weather Statement | TSA | Okfuskee | 33 min |
| Jul 8, 3:01 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Jul 8, 3:16 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Jul 8, 3:26 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| Jul 8, 3:29 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| Jul 8, 3:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Jul 8, 3:35 PM CDT | Areal Flood Advisory | TSA | Pushmataha | 3 hr |
| Jul 8, 4:01 PM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Jul 8, 4:23 PM CDT | Special Weather Statement | TSA | Pittsburg | 52 min |
Nearby
Flash Flood Warnings in Arkansas, 2025Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.